# SDR UIEA2025022000157

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LOBE INTERIOR STRUCTURE, ON BODY STA 1021, BETWEEN STR 19 AND 20 RH, A CORROSION L=0.5" W=0.5"( UPPER LOBE INTERIOR STRUCTURE, ON BODY STA 1021, BETWEEN STR 19 AND 20 RH CORROSION LEVEL 1 WAS REWORKED, INSPECTED, EVALUATED AND WITHIN ALLOWABLE LIMITS IAW SRM 53-00-07-1A-1. FOUND PRIMER AND PAINT WAS RESTORED. NO FURTHER DEFECTS NOTED. )
